MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD GAP GAUGE LGE 5/6MM; KNEE INSTRUMENT

BIOMET UK LTD. OXFORD GAP GAUGE LGE 5/6MM; KNEE INSTRUMENT
Catalog Number 32-422812
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10 - associated medical instrument: oxf gap gauge lge 3/4mm; item# 32-422811; lot# zb150901.G2: denmark.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that small grey plastic shavings were discovered while the instruments were being packed after surgery.It is therefore unknown whether any of the shavings may have entered the surgical wound.There have been no reported consequences or impact to the patient.Due diligence is in progress for this complaint; no further additional information or product has been received at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.Visual examination of the returned oxf gap gauge lge 5/6mm ref (b)(4) lot 150601 identified signs of use (scratches, gouges) but no shavings returned or found.The oxf gap gauge lge 3/4mm ref (b)(4) lot 150901 was not returned for investigation, however pictures of a product ref (b)(4) were provided and identified scratches on the instrument.The lot number is not visible on the pictures.A review of the device manufacturing records of product batch 150601 confirmed no abnormalities or deviations that could be related to the reported event.A review of the device manufacturing records of product batch 150901 confirmed no abnormalities or deviations.Review of the complaint histories found no additional related complaints for these items and the reported part and lot combinations.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OXFORD GAP GAUGE LGE 5/6MM
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23401029
Report Number3002806535-2025-00516
Device Sequence Number18687002
Product Code LXH
UDI-Device Identifier00880304525641
UDI-Public(01)00880304525641(10)ZB150601
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-422812
Device Lot NumberZB150601
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown